# SDR ASAA0180043

- Difficulty date: January 24, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, MID CARGO BAY LOWER AFT FRAME AT FS 522, FROM LONGERON 28R TO 28L, WAS FOUND TO BE HEAVILY CORRODED.  REPLACED CORRODED SECTION USING SPLICE REPAIR PER SRO 9530057.  (M)
